Top
20
Doctor insights on: Mirtazapine Nausea

Share
1

1
I'm stuck on mirtazapine, suffered nausea and vomiting, even with tapering off gradually. Very nervous about coming off it now. What can I do? Thanks

I'm stuck on mirtazapine, suffered nausea and vomiting, even with tapering off gradually. Very nervous about coming off it now. What can I do? Thanks

It will pass: If the cause of your state is truly mirtazapine, then your reactions will pass. Alas, for some, this may take time. Ask your prescriber about temporary meds that may be used to reduce the reaction, . ...Read more

Dr. Tiffanie Noonan
379 Doctors shared insights

Mirtazapine (Definition)

Mirtazepine (remeron) is a noradrenergic/specific serotonergic antidepressant [nassa]. It is used for major depressive d/o, various anxiety disorders, chronic pain, and others. In some, it can help ssri-induced sexual dysfunction & "poop out." it can be sedating and also increase appetite -- good for some ...Read more


3

3
I am trying to come off Mirtazapine. I have come down from 30mg to 7.5mg but when I go lower ie to 3.75 I get very nauseas and very bad insomnia.

I am trying to come off Mirtazapine. I have come down from 30mg to 7.5mg but when I go lower ie to 3.75 I get very nauseas and very bad insomnia.

Insomnia: You may need another medication to help with your depression and insomnia. If depressed, you may have to try another antidepressant. If only having problems to fall asleep, you may try melatonin or diphenhydramine over the counter. If not improving, you may need the advise of your psychiatrist to diagnose and treat your symptoms. ...Read more

See 1 more doctor answer
4

4
My appetite is gone. Force myself to eat. Stress? Remeron gave me an appetite but raised my triglycerides. Lexapro (escitalopram) makes nausea worse. What will help?

Get seen: I'm concerned you have a physical lesion obstructing your gut. Even if you don't, you need to find the reason. Sensible people -- even physicians -- don't buy "stress" as an easy answer. "eustress" is good -- it motivates you to excel. "distress" means you're helpless / feel helpless; if you're in an abusive situation, your physician can perhaps help u escape;are you so strung out you can't eat? ...Read more

See 1 more doctor answer
5

5
Pdoc changed dose of meds Wed. Which caused side effect of headache, nausea, anxiety? Remeron 45 to 15, cymbalta (duloxetine) 60 to 30, wellbutrin sr 150 to 300

Pdoc changed dose of meds Wed. Which caused side effect of headache, nausea, anxiety? Remeron 45 to 15, cymbalta (duloxetine) 60 to 30, wellbutrin sr 150 to 300

Lets review your que: I would call your primary and discuss your symptoms. You are probably feeling that way due to decrease in two of your meds. It would probably better to have decreased one of them at a time and at a slower rate to avoid withdraw symptoms ...Read more

See 3 more doctor answers
9

9
Experiencing burning in abdonem, arms and lower back, as well as nausea since reducing mirtazapine. Worse after eating? Normal side effect?

Discontinuation: Sudden abrupt discontinuation of any serotonergic drug may result in GI symptoms, muscular pain or weakness, neurological symptoms such as headaches and feeling like electrical shocks are passing through the body, restlessness, agitation and moodiness. Most of these types of meds should be gradually tapered and not suddenly stopped. ...Read more

10

10
Hi, currently I am two weeks off mirtazapine and the withdrawals are bad. Sweating, anxiety, shortness of breath, nausea. Is it safe to reinstate?

Hi, currently I am two weeks off mirtazapine and the withdrawals are bad. Sweating, anxiety, shortness of breath, nausea. Is it safe to reinstate?

Call your doctor: Your doctor should know that you are having uncomfortable symptoms and will best advise you how to proceed. Reinstating would mean that you would be back ON the drug. Unless you plan NOT to discontinue drug, this is counterproductive. ...Read more

11

11
Which antidepressant, other than remeron, (mirtazapine) will help control daily nausea, anxiety, sleep disturbances, digestive issues, lack of appetite.

Which antidepressant, other than remeron, (mirtazapine) will help control daily nausea, anxiety, sleep disturbances, digestive issues, lack of appetite.

Everyone's different: If there was one perfect antidepressant for everybody, there would only need to be one on the market. The fact that there are many different ones means that everyone is different. It may take a while to find just the right medicine for you. Hang in there. It will be worth the wait. ...Read more

See 1 more doctor answer
13

13
I have anxiety issues and I'm on mirtazipine why I get dizzy and nausea on the job for past few days but when I'm outside I'm fine?

I have anxiety issues and I'm on mirtazipine why I get dizzy and nausea on the job for past few days but when I'm outside I'm fine?

Probably job and med: Mirtazapine may not be the best medication for you. It can be associated with dizziness, nausea, and anxiety, despite its potential for benefit. Combine that with the stress at work, and you have symptoms. Talk to your doctor about an alternative medication to try. ...Read more

See 1 more doctor answer
14

14
Mirtazipine while 6 weeks pregnant. Was prescribed 3 years ago for appetite, nausea, sleep. Is it safe to keep taking it? I don't want to harm my baby

Mirtazipine while 6 weeks pregnant. Was prescribed 3 years ago for appetite, nausea, sleep. Is it safe to keep taking it? I don't want to harm my baby

It depends...: Mirtazipine is a category C medication- "Animal reproduction studies have shown an adverse effect on the fetus and there are no adequate and well-controlled studies in humans, but potential benefits may warrant use of the drug in pregnant women despite potential risks." ...Read more

15

15
Will 5htp or st. John's wort help with constant nausea, diarrhea, anxiety, insomnia? Tried remeron (mirtazapine) 6 months, raised blood sugars, nothing for anxiety.

Will 5htp or st. John's wort help with constant nausea, diarrhea, anxiety, insomnia? Tried remeron (mirtazapine) 6 months, raised blood sugars, nothing for anxiety.

As above: Herbal medication can be helpful sometimes, but u need to remember, they have chemical that can interact with u medication. Instead of experimenting with drugs, see a mental health professional for evaluation and treatment. ...Read more

17

17
Is mirtazapine a potent drug?

It is: Mirtazapine is used primarily in the treatment of depression. It is also commonly used as an anxiolytic, hypnotic, antiemetic, and appetite stimulant. ...Read more

18

18
What is remeron (mirtazapine)?

Remeron (mirtazapine): Remeron, (mirtazapine) or mirtazepine, is an antidepressant with strong anti-anxiety and sedative properties. It can also stimulate appetite when appetite loss is part of depression. ...Read more

19

19
Please describe the medication: mirtazapine?

Please describe the medication: mirtazapine?

Mirtazepine: Mirtazepine (remeron) is a noradrenergic/specific serotonergic antidepressant [nassa]. It is used for major depressive d/o, various anxiety disorders, chronic pain, and others. In some, it can help ssri-induced sexual dysfunction & "poop out." it can be sedating and also increase appetite -- good for some people, not for others. ...Read more

See 2 more doctor answers
Dr. Joseph Weiner
363 Doctors shared insights

Remeron (Definition)

Remeron is a serotonin antagonist and reuptake inhibitor which is a kind of ...Read more


Dr. Stephen Noga
1,712 Doctors shared insights

Nausea (Definition)

Nausea = abdominal upset ...Read more